Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggest treatment for asthma

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1774 Questions
Question
I have two DVTs, one below the calve and one in the groin. I have been been on high dose asprin therapy and compression stocking following a two year run on cumadin ( from 5 DVT and multiple PE) I have since been diagnosed with asthma and am treated with inhalers. I am experiencing chest pains with increasing amounts and an unproductive cough. The inhalers are not helping and the pains are coming with nausea and facial sweating in addition to fatigue. I am curious if this is just asthma as I am very active or something more that the doctors are missing again?
Posted Mon, 18 Aug 2014 in Heart Attack
 
 
Answered by Dr. T Shobha Deepak 2 hours later
Brief Answer:
To rule out PTE

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Ms

It's unusual to see appearance of asthma at the age of 42 years. Late onset of asthma is very rare. Based on your co - existing history of DVT & PTE possibility of pulmonary thromboembolism needs to be considered and ruled out. I would suggest you to consult your Physician and discuss this probability.

Do get back to me if you need any further assistance, will be glad to assist you.


Take care

Best regards
Dr T Shobha Deepak
MBBS, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor